Tauberian conditions for a general limitable method

Articles > Article · 2006

Authors: İbrahim ÇANAK, Ümit Totur

International Journal of Mathematics and Mathematical Sciences, Journal Indexed in SCI Expanded, International, Scopus, 2006, vol 2006, pp 1-6

DOI: 10.1155/IJMMS/2006/82342

Summary

Let (un) be a sequence of real numbers, L an additive limitable method with some property, and U and V different spaces of sequences related to each other. We prove that if the classical control modulo of the oscillatory behavior of (un) in U is a Tauberian condition for L, then the general control modulo of the oscillatory behavior of integer order m of (un) in U or V is also a Tauberian condition for L.

View details